- April 4, 2014 at 2:21 am #117689
I’ve had yeast on my skin for years that I tried to manage with Lotrimin and it never kept it at bay. But lately I’ve been feeling very tired, I can’t think clearly, and severe brain fog. After tons of googling I started connecting the dots between candida and my symptoms. I made an appt with my doctor right away! But she wouldn’t do any tests and hesitated to prescribe me diflucan. So without knowing exactly how my candida level is (other than still having the skin rashes), she gave me 2 pills of diflucan to take today then 2 more to take in two weeks. Does this seem like an effective method? I was also thinking of trying caprylic acid..any info on that? I will be seeking a new doctor who takes my concerns seriously. Also, how long after I take the diflucan does the brain fog type symptoms go away? I bought some kefir too. Should I expect to experience any die off from this? I really hope this works!April 4, 2014 at 2:45 am #117692
Sorry Lkjoy, I have never heard of anyone getting rid of candida overgrowth with 4 doses of diflucan.
For a vaginal yeast infection,maybe.
I would spend some time on the forum reading.
There are links to studies showing that some natural antifungals work better than their pharmaceutical counterparts.
If you use the search engine, you can get specific posts from the forum on caprylic acid,diflucan,ect, while you wait for answers.
Your best bet isnt an MD but an ND.
No traditional medical doctor acknowledges candida overgrowth in a way that will be meaningful to you, from what I have read.
I spent almost 1000$ on mine before I got rid of her and found a naturopathic doctor instead.
My MD would have prescribed me as much diflucan as I was willing to take. I said hell no.
But do a little reading, it will help you out immensely.April 4, 2014 at 2:51 am #117693
That is what I thought! 4 doses seems too easy. I will definitely take some time browsing the site, and try to come up with a good plan. I just hope that the diflucan she gave me will help kick start the process at least.April 4, 2014 at 3:04 am #117695
Lkjoy;56214 wrote: That is what I thought! 4 doses seems too easy. I will definitely take some time browsing the site, and try to come up with a good plan. I just hope that the diflucan she gave me will help kick start the process at least.
you know, you just reminded me-
if I can find it, i will link you, BUT there are studies showing that some natural foods make diflucan work BETTER! I hope I rememebr that correctly….I will see if I can find it.
In the meantime, read the research part of the forum, the study might be in there 🙂 <3April 4, 2014 at 3:20 am #117697
what I took this to mean is that many herbal teas have eugenol as a constituent of the herbs, so its *possible* that drinking herbal teas with your doses may be beneficial: http://www.ncbi.nlm.nih.gov/pubmed/20634332
* never take anything,even herbs, with a medication without researching contraindications 😉April 4, 2014 at 3:23 am #117698
Thank you!!!April 4, 2014 at 3:25 am #117699
Lkjoy;56219 wrote: Thank you!!!
Let us know how it goes!
We may be able to learn something from your experience 🙂April 4, 2014 at 3:29 am #117700
rasterParticipantTopics: 104Replies: 6838
Diflucan is a pretty expensive drug and the doctors have little incentive to prescribe it… and typically aren’t trained to address yeast and digestive issues.
The topic ‘New and looking for advice’ is closed to new replies.